# SDR WX0A072525

- Difficulty date: April 6, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N863GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49911
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT GEAR UNSAFE LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION AFTER  TAKEOFF.  RUN QRH 32.9, LIGHT EXTINGUISHED AFTER CYCLING LANDING GEAR.  PERFORMED VISUAL INSPECTION OF MLG'S & DOOR AREA.  RUN A PROXIMITY BOX TEST & NO DEFECTS NOTED AT THIS TIME REF AMM 32-60-04-2-0-0.  ACFT OK FOR SERVICE.
